# SDR AALA20130819003

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 57,849 hours, 19,892 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PLATE RT LOWER PLATE CORRODED.  R&R WITH A NEW PIVOT PLATE IAW EA B757-53-031040.
